# SDR DALA2019101765959

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKED FRAME ON STATION 400 BTW S-8R AND S-9R AT PASSENGER COMPARTMENT INTERNAL STRUCTURE. FRAME WAS REPAIRED PER. ERA 582022-14AD REV. ORIGINAL.
